You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Limit Theorems for Sequences of Jump Markov Processes Approximating Ordinary Differential Processes
T. G. Kurtz
Journal of Applied Probability
Vol. 8, No. 2 (Jun., 1971), pp. 344-356
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3211904
Page Count: 13
You can always find the topics here!Topics: Markov processes, Mathematical independent variables, Markov chains, Molecules, Martingales, Disease models, Stochastic models, Infinity, Perceptron convergence procedure, Eigenfunctions
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Journal of Applied Probability © 1971 Applied Probability Trust